View Full Version : Rogaine making my hair worse!

The Prestige
03-31-2014, 07:10 PM
Been on it for 9 weeks now and my hair is the worse it has ever been. Shedding after after 2 weeks and hasn't stopped. I have a ton of little baby hairs along my hairline now though.

I'm super scared that all that is happening is my hairloss is speeding up. Lot of people start to begin to see results around now, and I'm 2 steps back! What should I do?


1 Month:

9 Weeks:

Hair actually doesn't look bad if I'm not under direct light. These are 9 weeks just under my bathroom skylight:


03-31-2014, 09:20 PM
Stick with it. Same thing happened to me. I didn't start to see improvement until about 3 months on treatment. My hair was significantly worse that yours so I went from severely diffuse to bald in some areas of my head. This is really the toughest part of the treatment process. Unfortunately for many of us, things need to get worse before they get better.

Dr. Glenn Charles
04-07-2014, 08:14 PM
At this point you have most likely experienced the majority of the shock loss already. It is recommended to give it at least 6-12 months to get maximun results. However, every patient reacts differently to these types of medications.